Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: too much norepinephrine rjlockhart37

Posted by jay2112 on October 19, 2020, at 22:32:27

In reply to too much norepinephrine, posted by rjlockhart37 on October 19, 2020, at 19:56:05

> well...since i got out of rehab, they had me on nuerotntin, but i'm having alot of anxiety, if i lay in the bed, i wake up at 6am, takes me about an hour to go back to sleep, then i get up and work on projects online. I really want to use the most maximym creativity there is, go abstract and use art at the same time.
>
> Anyways, i finally figured something out, its too much norepinephrine, the alertness, i can watch tv, or workout really hard, but my dopamine levels are low, but at the same time NE is high, so your alert but have low dopamine, and GABA.
>
> It's been a hell of ride since i got off phenibut, and the reacction of withdrawl i had from it. Hospitalization for 1 week, then rehab, but this rehab was not for drugs, they put me into mental health unit, which we go over goals and stuff. Really good program, but its ended now. I have too much, alertness defeinty, anxiety definetly....
>
> beta blocker i don't know, they ripped me off diazepam and nuvigil in the unit, once your a unit, there is no way out unless medical leave. First night i stayed there i stayed awake for 2 days in the unit, they finally loaded me on librium because they i guess researched about phenibut and siezures are a reaction in withdrawl....i was 200mg of librium then slowly tapered off
>
> this anxiety has really, you know use and anxiety to do things, but it feel more like a sting, rather than anxiety, like a stinging in the nerve .... anticipation over nothing, cardio increase, sweat
>
> anyways, there is no medical adivce for this, i need to get discussed with medical treatment. Too much norpehiphrine is too much alertness and you can't sleep, on the nerve edge feeling
>
>

Rj....I think you are almost right on the money. We seem to have similar things to deal with. Can you ask them about Lyrica...it is like Neurontin but much smoother, and it puts me in a nice chill feel. I found it works well with Prozac, and I now use it with Effexor. Effexor sucks, but I maxed out Prozac at 120mg a day!!

There is also another good, anti-anxiety amino acid supplement. It is called Taurine, and it is very cheap. Risperdal, for the 'wired' agitation, works really good too. AND...beta blocker wise...only one worked good fpr me...it is a unique beta-blocker, actually, called Trandate. It won't likely depress you.

jay


I was brought up to believe..
Belief that's failed me now
As Life goes from bad to worse
No philosophy consoles me
In a clockwork universe..........
~Neil Peart (1952-2020)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay2112 thread:1112316
URL: http://www.dr-bob.org/babble/20200711/msgs/1112320.html